Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 7, NWS Green Bay, WI

March 28, 2015

NWS Green Bay, WI issued this gale warning at Mar 28, 2015, 9:45 AM CDT. It took effect at Mar 29, 2015, 4:00 AM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 28, 2015, 9:45 AM CDT (14:45 UTC)
In effect from
Mar 29, 2015, 4:00 AM CDT
Expired
Mar 29, 2015, 7:00 PM CDT
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WHUS73 KGRB 281445
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
945 AM CDT SAT MAR 28 2015

...GALE FORCE WIND GUSTS EXPECTED SUNDAY...

.A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT WILL
GENERATE STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS ALONG WITH HIGH
WAVES ON LAKE MICHIGAN SUNDAY. THE COLD FRONT WILL PASS SUNDAY
AFTERNOON...AFTER WHICH WINDS WILL VEER TO THE WEST AND NORTHWEST
AND BEGIN TO DIMINISH.

LMZ541>543-282245-
/O.UPG.KGRB.GL.A.0005.150329T0900Z-150329T2100Z/
/O.NEW.KGRB.GL.W.0007.150329T0900Z-150330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
945 AM CDT SAT MAR 28 2015

...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTH TO SOUTHWEST INCREASING TO AROUND 30 KTS EARLY
  SUNDAY MORNING AND CONTINUING THROUGH MUCH OF THE DAY. GUSTS MAY
  REACH UP TO 40 KTS...WITH THE STRONGEST WINDS EXPECTED SUNDAY
  MORNING. WINDS WILL BEGIN TO VEER TO THE WEST AND NORTHWEST...
  AND DIMINISH SUNDAY AFTERNOON AND EVENING.

* WAVES...BUILDING TO 4 TO 7 FT SUNDAY MORNING. WAVES WILL BEGIN
  TO DIMINISH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
6 follow-up statements
687 
WHUS73 KGRB 282027
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT SAT MAR 28 2015

...GALE FORCE WIND GUSTS EXPECTED SUNDAY...

.A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT
WILL GENERATE STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS ALONG
WITH HIGH WAVES ON LAKE MICHIGAN SUNDAY. THE COLD FRONT WILL PASS
SUNDAY AFTERNOON...AFTER WHICH WINDS WILL VEER TO THE WEST AND
NORTHWEST AND BEGIN TO DIMINISH.

LMZ541>543-290430-
/O.CON.KGRB.GL.W.0007.150329T0900Z-150330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
327 PM CDT SAT MAR 28 2015

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY...

* WINDS...SOUTH TO SOUTHWEST INCREASING TO AROUND 30 KTS LATE
  SATURDAY NIGHT AND EARLY SUNDAY MORNING...CONTINUING THROUGH
  MUCH OF THE DAY. GUSTS MAY REACH UP TO 40 KTS...WITH THE
  STRONGEST WINDS EXPECTED SUNDAY MORNING AND EARLY AFTERNOON.
  WINDS WILL BEGIN TO VEER TO THE WEST AND NORTHWEST... AND
  DIMINISH SUNDAY AFTERNOON AND EVENING.

* WAVES...BUILDING TO 4 TO 7 FT SUNDAY MORNING. WAVES WILL BEGIN
  TO DIMINISH SUNDAY EVENING. SOME AREAS NEAR THE OPEN WATERS
  EAST OF WASHINGTON ISLAND MAY SEE ISOLATED HIGHER WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
211 
WHUS73 KGRB 290206
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
906 PM CDT SAT MAR 28 2015

...GALE FORCE WIND GUSTS EXPECTED SUNDAY...

.A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT IS
BEGINNING TO GENERATE GUSTY SOUTH TO SOUTHWEST WINDS ON LAKE
MICHIGAN. THESE WINDS WILL STRENGTHEN AND ARE EXPECTED TO REACH
GALE FORCE AND SUPPORT HIGH WAVES ON LAKE MICHIGAN SUNDAY. THE
COLD FRONT WILL PASS SUNDAY AFTERNOON...AFTER WHICH WINDS WILL
VEER TO THE WEST AND NORTHWEST AND BEGIN TO DIMINISH.

LMZ541>543-291015-
/O.CON.KGRB.GL.W.0007.150329T0900Z-150330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
906 PM CDT SAT MAR 28 2015

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY...

* WINDS...SOUTH TO SOUTHWEST INCREASING TO AROUND 30 KTS LATE
  SATURDAY NIGHT AND EARLY SUNDAY MORNING...CONTINUING THROUGH
  MUCH OF THE DAY. GUSTS MAY REACH UP TO 45 KTS...WITH THE
  STRONGEST WINDS EXPECTED SUNDAY MORNING AND EARLY AFTERNOON.
  WINDS WILL BEGIN TO VEER TO THE WEST AND NORTHWEST... AND
  DIMINISH SUNDAY AFTERNOON AND EVENING.

* WAVES...BUILDING TO 4 TO 7 FT SUNDAY MORNING. WAVES WILL BEGIN
  TO DIMINISH SUNDAY EVENING. SOME LOCALIZED AREAS NEAR THE OPEN
  WATERS EAST OF WASHINGTON ISLAND MAY SEE ISOLATED HIGHER WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
906 
WHUS73 KGRB 290941
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
441 AM CDT SUN MAR 29 2015

...GALE FORCE WIND GUSTS TODAY...

.AN APPROACHING COLD FRONT WILL PRODUCE GUSTY SOUTH TO SOUTHWEST 
WINDS. THESE WINDS WILL SUPPORT HIGH WAVES ON LAKE MICHIGAN. THE
COLD FRONT WILL EXIT LATER THIS AFTERNOON...AFTER WHICH WINDS 
WILL VEER TO THE WEST AND NORTHWEST AND BEGIN TO DIMINISH.

LMZ541>543-291745-
/O.CON.KGRB.GL.W.0007.000000T0000Z-150330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
441 AM CDT SUN MAR 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...SOUTH TO SOUTHWEST INCREASING TO 30 KTS WITH GUSTS TO 40
  KTS POSSIBLE. WINDS WILL VEER TO THE WEST AND NORTHWEST...AND
  DIMINISH THIS AFTERNOON AND EVENING.

* WAVES...BUILDING TO 5 TO 8 FT. WAVES WILL BEGIN TO DIMINISH THIS
  EVENING. SOME LOCALIZED AREAS NEAR THE OPEN WATERS EAST OF
  WASHINGTON ISLAND MAY SEE ISOLATED HIGHER WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
301 
WHUS73 KGRB 291512
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1012 AM CDT SUN MAR 29 2015

...GALE FORCE WINDS EXPECTED THROUGH THIS EVENING...

.AN APPROACHING COLD FRONT WILL PRODUCE GUSTY SOUTH TO SOUTHWEST
WINDS. THESE WINDS WILL SUPPORT HIGH WAVES ON LAKE MICHIGAN. THE
COLD FRONT WILL EXIT LATER THIS EVENING...AFTER WHICH WINDS WILL
VEER TO THE WEST AND NORTHWEST AND BEGIN TO DIMINISH.

LMZ541>543-292315-
/O.CON.KGRB.GL.W.0007.000000T0000Z-150330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1012 AM CDT SUN MAR 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...SOUTH TO SOUTHWEST TO 30 KTS WITH GUSTS TO 40 KTS
  POSSIBLE. WINDS WILL VEER TO THE WEST AND NORTHWEST... AND
  DIMINISH LATER ON TONIGHT.

* WAVES...BUILDING TO 5 TO 8 FT. WAVES WILL BEGIN TO DIMINISH 
  THIS EVENING. SOME LOCALIZED AREAS NEAR THE OPEN WATERS EAST 
  OF WASHINGTON ISLAND MAY SEE ISOLATED HIGHER WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
101 
WHUS73 KGRB 292045
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CDT SUN MAR 29 2015

...GALE FORCE WINDS EXPECTED THROUGH THIS EVENING...

.AN APPROACHING COLD FRONT IS PRODUCING GUSTY SOUTH TO SOUTHWEST
WINDS. THESE WINDS WILL CONTINUE INTO THE EVENING AND SUPPORT
HIGH WAVES ON LAKE MICHIGAN. THE COLD FRONT WILL EXIT LATER THIS
EVENING...AFTER WHICH WINDS WILL VEER TO THE WEST AND NORTHWEST
AND BEGIN TO DIMINISH.

LMZ541>543-300000-
/O.CON.KGRB.GL.W.0007.000000T0000Z-150330T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
345 PM CDT SUN MAR 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...SOUTH TO SOUTHWEST TO 30 KTS WITH GUSTS TO 40 KTS
  POSSIBLE LATE THIS AFTERNOON. WINDS WILL VEER TO THE WEST AND
  NORTHWEST...AND DIMINISH LATER ON TONIGHT.

* WAVES...5 TO 8 FEET THIS EVENING. WAVES WILL DIMINISH SLOWLY
  OVERNIGHT. SOME LOCALIZED AREAS NEAR THE OPEN WATERS EAST OF
  WASHINGTON ISLAND MAY SEE ISOLATED HIGHER WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
609 
WHUS73 KGRB 300000
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
700 PM CDT SUN MAR 29 2015

...GALE WARNING TO EXPIRE...SMALL CRAFT ADVISORY IN EFFECT THROUGH
LATE TONIGHT...

.A COLD FRONT IS MOVING THROUGH THE AREA...BRINGING GUSTY WINDS
AND HIGH WAVES TO THE NEARSHORE LAKE MICHIGAN WATERS. WINDS ARE
EASING ENOUGH TO ALLOW THE GALE WARNING TO EXPIRE BUT
CONDITIONS WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH MOST OF
THE NIGHT AS WINDS VEER WESTERLY AND WAVES SLOWLY DIMINISH.

LMZ541>543-300800-
/O.EXP.KGRB.GL.W.0007.000000T0000Z-150330T0000Z/
/O.NEW.KGRB.SC.Y.0026.150330T0000Z-150330T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
700 PM CDT SUN MAR 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY...
...GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT MONDAY. 

* WINDS...SOUTH TO SOUTHWEST WINDS WILL VEER TO THE WEST AND
  NORTHWEST...AS THE FRONT PASSES AT 15 TO 25 KNOTS WITH GUSTS TO
  30 KNOTS. IT IS POSSIBLE FOR SOME ISOLATED GUSTS TO AROUND 35
  KNOTS EARLY IN THE EVENING.

* WAVES...5 TO 8 FEET THIS EVENING WILL DIMINISH SLOWLY
  OVERNIGHT...FALLING TO 2 TO 4 FEET AROUND DAYBREAK. SOME
  LOCALIZED AREAS NEAR THE OPEN WATERS MAY SEE ISOLATED HIGHER
  WAVES AS WINDS BECOME OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Mar 28, 6:14 AM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Mar 28, 6:14 AM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
614 AM CDT SAT MAR 28 2015

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 355 AM CDT SAT MAR 28 2015

SURFACE HIGH WILL DRIFT OFF TO THE EAST TODAY WHILE A WEAK UPPER
RIDGE EDGES IN FROM THE WEST. WEAK WARM ADVECTION SHOULD PRODUCE
TEMPERATURES 5 TO 10 DEGREES WARMER THAN FRIDAY WITH MOSTLY SUNNY
SKIES. MIDDLE AND HIGH CLOUDS WILL INCREASE TONIGHT AND A STEADY
SOUTH WINDS WILL KEEP TEMPERATURES FROM FALLING MUCH. LIGHT SNOW
MAY ARRIVE BY DAYBREAK IN THE FAR WESTERN PART OF THE FORECAST
AREA. AN UPPER TROUGH AND ASSOCIATED PACIFIC COLD FRONT WILL BRING
SEVERAL HOURS OF PRECIPITATION IN BROAD WARM ADVECTION PATTERN
SUNDAY. EVAPORATIVE COOLING SHOULD PERMIT A FEW HOURS OF WET SNOW
BEFORE FREEZING LEVELS INCREASE ENOUGH TO CHANGE IT TO RAIN. NOT
EXPECTING MUCH ACCUMULATION. MAYBE AN INCH NORTH OF HIGHWAY 29
WITH LESS TO THE SOUTH. WHATEVER MIGHT FALL WILL MELT QUICKLY IN
THE AFTERNOON AS GUSTY SOUTHWEST WINDS BRING IN MILDER AIR FROM
THE PLAINS STATES.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 355 AM CDT SAT MAR 28 2015

MAIN CONCERNS DURING THIS PART OF THE FORECAST ARE TIMING...TYPE
AND LOCATION OF PRECIPITATION.

A SYSTEM THAT WILL IMPACT THE AREA IN THE SHORT TERM SHOULD BE
DEPARTING...SO HAVE ONLY INCLUDED A CHANCE FOR RAIN AND SNOW IN
NORTH CENTRAL WISCONSIN 00Z-06Z MONDAY. DRY CONDITIONS SHOULD
PREVAIL DURING THE DAY ON MONDAY AS A SURFACE RIDGE PASSES ACROSS
WISCONSIN. THE 00Z VERSIONS OF THE ECMWF AND GEM-NH HAD
QPF...ASSOCIATED WITH AN UPCOMING SYSTEM...FARTHER TO THE
NORTHEAST THAN ON PREVIOUS RUNS. THE 00Z NAM WAS CLOSE TO THE 00Z
GFS WITH LOCATION OF QPF...WHICH WAS FARTHER NORTHEAST THAN THE
EC AND GEM...BUT WAS A BIT SLOWER THAN THE OTHER MODELS. RECENT
TRENDS LEAD ONE TO BELIEVE THAT THE GFS HAS A BETTER HANDLE ON THE
SITUATION...BUT THERE ARE STILL ENOUGH DIFFERENCES AMONG THE
MODELS TO KEEP CONFIDENCE LOWER THAN ONE WOULD LIKE. DID NOT GO HIGHER
THAN CHANCE POPS BECAUSE OF THE DIFFERING MODEL SOLUTIONS. HAVE
NEARLY AN INCH OF ACCUMULATION IN NORTHEAST WISCONSIN CLOSE TO THE
UPPER MICHIGAN BORDER MONDAY NIGHT WITH LITTLE ACCUMULATION
FARTHER TO THE SOUTHWEST. A PERIOD OF DRY WEATHER CAN BE EXPECTED
TUESDAY AND TUESDAY NIGHT.

A WARMING TREND CAN BE EXPECTED AHEAD OF AN APPROACHING FRONTAL
BOUNDARY AND UPPER LEVEL SHORT WAVE. THIS SHOULD RESULT IN MUCH
ABOVE NORMAL HIGHS WEDNESDAY AND THURSDAY BUT WILL ALSO BRING
SHOWERS...MAINLY WEDNESDAY AND WEDNESDAY NIGHT. COOLER
TEMPERATURES SHOULD PREVAIL FOR LATE IN THE WEEK. OTHER THAN
THAT...NOT ENOUGH CONSISTENCY AMONG MODELS TO DISCERN MUCH MORE
DETAIL.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 613 AM CDT SAT MAR 28 2015

VFR EXPECTED THROUGH LATE TONIGHT WITH INCREASING CLOUDS TONIGHT.
LOW LEVEL WIND SHEAR POSSIBLE AFTER 09Z TONIGHT WITH SOUTHWEST
WINDS AT 40 KNOTS AT 1000 FT AGL AND SOUTH WINDS AROUND 10 KNOTS
AT THE SURFACE. WET SNOW AND IFR CONDITIONS WILL LIKELY ARRIVE
EARLY SUNDAY. THE SNOW WILL CHANGE TO RAIN BY MIDDAY. AN INCH OF
SNOW OR SLUSH POSSIBLE WHICH SHOULD ALL MELT AS TEMPERATURES
CLIMB ABOVE FREEZING IN THE AFTERNOON.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......MG
AVIATION.......RDM
Hazardous weather outlook, Mar 28, 3:59 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
359 AM CDT SAT MAR 28 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290900-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
359 AM CDT SAT MAR 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A MIXTURE OF SNOW AND RAIN IS EXPECTED SUNDAY AS A FRONTAL SYSTEM
MOVES ACROSS THE REGION. AN INCH OR SO OF WET SNOW IS POSSIBLE OVER
NORTHERN WISCONSIN...WITH LESSER AMOUNTS FARTHER SOUTH. ROADS AND
SIDEWALKS COULD BE SLIPPERY IN SOME AREAS UNTIL TEMPERATURES WARM
ABOVE FREEZING AROUND MIDDAY.

THOUGH FORECAST CONFIDENCE IS LOW AT THIS TIME...THERE IS SOME
POTENTIAL FOR ACCUMULATING SNOW OVER NORTHERN WISCONSIN ON MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-290900-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
359 AM CDT SAT MAR 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOUTH WINDS MAY GUST TO GALE FORCE SUNDAY. A GALE WATCH IS IN
EFFECT.

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.